MAUDE Adverse Event Report: CAREFUSION, INC PLEURX; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number was not provided; a review of the device history records could not be performed.A photo was provided; review is currently underway.The device is pending return.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.D4 (expiration date is unknown) h4 (device manufacturing date is unknown) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on november(b)(6) 2025, during use of the pleurx pleural catheter mini kit, the valve component broke off.The valve was changed to resolve the issue, and the patient was drained successfully.There was no exposure to blood/bodily fluid.No medical intervention was reported.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: a physical sample was not received.One photo was received and reviewed.During photo review, the top half of the valve is missing.The result of the investigation was confirmed but cannot confirm how this occurred.A root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.Complaints received for this product and conditions will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for the identification of emerging trends.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6 annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6), 2025, during use of the pleurx pleural catheter mini kit, the valve component broke off.The valve was changed to resolve the issue, and the patient was drained successfully.There was no exposure to blood/bodily fluid.No medical intervention was reported.No patient injury was reported.

Brand Name
PLEURX
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23888474
Report Number1423507-2025-00181
Device Sequence Number4771135
Product Code DWM
UDI-Device Identifier10885403075988
UDI-Public(01)10885403075988(10)0001582884
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown